# SDR UPS07450518

- Difficulty date: August 7, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RIGHT BS 820 TENSION TIE TO FRAME CONNECTION FOUND NR 10 HOLE CRACK AT FRAME WEB.  CRACK LENGTH .0625 INCH APPROX.  M/D RIGHT BS 820 TENSION TIE ATTACH FRAME BETWEEN STR 8R TO STR 12R AREA REPAIRED AS PER SRM 53-10-04 FIG 132.
